Sh:494

Bib entry
@article{Sh:494,
 author = {Shelah, Saharon and Spinas, Otmar},
 title = {{The distributivity numbers of $\mathcal P(\omega)/\mathrm{fin}$ and its square}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {352},
 number = {5},
 year = {2000},
 pages = {2023--2047},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-99-02270-9},
 mrclass = {03E17 (03E05 03E35)},
 mrnumber = {1751223},
 mrreviewer = {Andreas Blass},
 doi = {10.1090/S0002-9947-99-02270-9},
 note = {\href{https://arxiv.org/abs/math/9606227}{arXiv: math/9606227}},
 arxiv_number = {math/9606227}
}